One theorem of Cohn

A. A. Suslin

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Let F be the field of algebraic functions of one variable over the field of constants k, v be a point of field F/k, and Av be the ring of functions not having poles outside point v. It is proved that Av is a GE2-ring if and only if it coincides with the ring k[X] of polynomials of one variable over field k.

Original languageEnglish (US)
Pages (from-to)1801-1803
Number of pages3
JournalJournal of Soviet Mathematics
Volume17
Issue number2
DOIs
StatePublished - Sep 1 1981

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'One theorem of Cohn'. Together they form a unique fingerprint.

Cite this